# SDR ASOA20120205017

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 28,836 hours, 27,305 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569009410
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT AILERON PCA ATTACH POINT 2 OTBD HAT BUSHINGS HAVE PITTING CORROSION.  MX R & R RT AILERON PCA ATTACH POINT IAW EC5750-01177 REV C.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
